# SDR AALA20110508ORD01

- Difficulty date: May 8, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 95,212 hours, 15,555 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029813
- Condition: Failed
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING BOARDING THE AUXILIARY POWER UNIT FAILED CAUSING THE CABIN AND COCKPIT TO FILL WITH SMOKE.  PASSENGERS WERE EVACUATED WITH NO INJURIES REPORTED.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED AUXILIARY POWER UNIT. SYSTEM GROUND CHECK NORMAL OPERATION.
